\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A fractional eigenvalue problem in $\mathbb{R}^N$

Abstract Related Papers Cited by
  • We prove that a linear fractional operator with an asymptotically constant lower order term in the whole space admits eigenvalues.
    Mathematics Subject Classification: Primary: 35R11, 45C05; Secondary: 35A15, 35P15, 49R05.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    W. Allegretto, Principal eigenvalues for indefinite-weight elliptic problems in $\mathbbR^n$, Proc. Amer. Math. Soc., 116 (1992), 701-706.doi: 10.2307/2159436.

    [2]

    A. Ambrosetti and A. Malchiodi, Nonlinear Analysis and Semilinear Elliptic Problems, Cambridge, 2007.doi: 10.1017/CBO9780511618260.

    [3]

    G. Bocerani and D. Mugnai, An asymptotically linear fractional problem in $\mathbbR^N$, submitted.

    [4]

    K. J. Brown, C. Cosner and J. Fleckinger, Principal eigenvalues for problems with indefinite weight function on $\mathbbR^N$, Proc. Amer. Math. Soc., 109 (1990), 147-155.doi: 10.2307/2048374.

    [5]

    X. Chang and Z.-Q. Wang, Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity, Nonlinearity, 26 (2013), 479-494.doi: 10.1088/0951-7715/26/2/479.

    [6]

    P. Drábek and Y. X. Huang, Bifurcation problems for the $p-$Laplacian in $\mathbbR^n$, Trans. Amer. Math. Soc., 349 (1997), 171-188.doi: 10.1090/S0002-9947-97-01788-1.

    [7]

    P. Felmer, A. Quaas and J. Tan, Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect. A, 142 (2012), 1237-1262.doi: 10.1017/S0308210511000746.

    [8]

    R. L. Frank, E. H. Lieb and R. Seiringer, Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators, J. Amer. Math. Soc., 21 (2008), 925-950.doi: 10.1090/S0894-0347-07-00582-6.

    [9]

    L. Leadi and A. Yechoui, Principal eigenvalue in an unbounded domain with indefinite potential, NoDEA Nonlinear Differential Equations Appl., 17 (2010), 391-409.doi: 10.1007/s00030-010-0059-0.

    [10]

    J. Liu, X. Liu and Y. Guo, On an asymptotically $p$-linear $p$-Laplacian equation in $\mathbbR^N$, Nonlinear Anal., 74 (2011), 676-688.doi: 10.1016/j.na.2010.09.024.

    [11]

    P. L. Lions, The concentration compactness principle in the calculus of variations, the locally compact case, II, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 223-283.

    [12]

    D. Mugnai and N. S. Papageorgiou, Bifurcation for positive solutions of nonlinear diffusive logistic equations in $\mathbbR^N$ with Indefinite Weight, Indiana Univ. Math. J., 63 (2014), 1397-1418.doi: 10.1512/iumj.2014.63.5369.

    [13]

    D. Mugnai and N. S. Papageorgiou, Resonant nonlinear Neumann problems with indefinite weight, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5), 11 (2012), 729-788.

    [14]

    S. Secchi, On fractional Schrödinger equations in $\mathbbR^N$ without the Ambrosetti-Rabinowitz Condition, Topol. Methods. Nonlinear Anal., to appear, arXiv:1210.0755.

    [15]

    E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970.

    [16]

    M. Struwe, Variational Methods: Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, Springer-Verlag, Berlin, 2008.

    [17]

    A. Szulkin and M. Willem, Eigenvalue problems with indefinite weight, Studia Mathematica, 135 (1999), 191-201.

    [18]

    J. Tan and J. Xiong, A Harnack inequality for fractional Laplace equations with lower order terms, Discrete Contin. Dyn. Syst., 31 (2011), 975-983.doi: 10.3934/dcds.2011.31.975.

    [19]

    E. Valdinoci, From the long jump random walk to the fractional Laplacian, Bol. Soc. Esp. Mat. Apl., 49 (2009), 33-44.

    [20]

    M. Willem, Minimax Theorems, Progr. Nonlinear Differential Equations Appl. 24, Birkhäuser Boston, Inc., Boston, MA, 1996.doi: 10.1007/978-1-4612-4146-1.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(71) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return